# SDR N6WA2021022502

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 38,017 hours, 26,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100976
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS OVERHEAD SECOND FWD LIGHT INOP. R AND R SECOND FWD FLOOD LIGHT IAW CRJ 550 AMM 33-51-09 OPS CHECK SAT AT THIS TIME.
